# SDR AALA202110222416

- Difficulty date: October 21, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 78,719 hours, 31,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 678
- Condition: Faulty
- Location: Zone 200 - Fuse
- Part time: 70,671 hours, 30,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHTS STAY ON WITH EMERGENCY EXIT SWITCH OF FLIGHT ATTENDANT PANEL AND COCKPIT IN OFF POSITION. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (11WL) PER AMM 33-51-38.
